MathSciNet Relay Station
MathSciNet bibliographic data
MR2588766 (2011c:57061) 57R20 (57N15 57R65)
Zhubr, A. V. An exotic invariant for 6-dimensional manifolds: a direct construction. (Russian) Algebra i Analiz 21 (2009), no. 3, 145--164; translation in St. Petersburg Math. J. 21 (2010), no. 3, 469–482
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement